# SDR 97ZZZM269

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LIGHT TOOK 40-45 SECONDS TO EXTINGUISH UPON GEAR RETRACTION.  RED LIGHT WOULD FLASH ON AND OFF PERIODICALLY DURING CLIMB.  REMOVED AND REPLACED NOSE GEAR UP PROXIMITY SENSOR AND NOSE GEAR INTERLOCK SWITCH AND SWUNG NOSE GEAR.  OPS CHECKED NORMAL.  (M)
